# SDR CALA2022010700037

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008252200
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FRAME 68 AT STR 22 INNER CAP AND WEB FLANGE IS CRACKED. CRACK LOCATED ABOVE THE LOWER MOUNT HOLES OF THE #1 DOOR STOP, A FT SIDE, IN AND ABOVE RADIUS. CRACK APPROX 2.25" WITH ENDS MARKE D IN BLACK. L2 DOOR DRAME 68 DOOR STOP FITTING #1 LOWER I/B HOLE IS CRACKED IN THE FRAME WEB AT 5:00 AND 10:00. NR 9294308/22308 9294384/22384 REF LOG PAGE  7758157 FOR DOOR STOP INNER CAP CRACKED, REF LOG P AGE 77548499 FOR #1 STOP FITTING WEB CRACK AT 5:00 AND 10:00 POS ITION.
